# SDR 7C7A2023070200041

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 54,210 hours, 57,858 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Part serial: 1121
- Condition: Failed
- Part time: 54,210 hours, 57,858 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#2 AC GEN HOT CAUTION LIGHT CAME ON
